# SDR UIEA2021030300471

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,031 hours, 18,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 755936
- Condition: Failed
- Location: Lt A/C Inlet Dr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS MSG REMOVED AND REPLACED;LH PACK INLET DOOR ACTUATOR IAW B767 AMM 21-53-03. OPS CHECK/ BITE TEST GOOD IAW 767 AMM 32-09-02. REMOVED AND REPLACED LH PACK LOW LIMIT VALVE IAW AMM 21-51-11  PN: 3289696-1 SN: 3182. OPS AND LEAK CHECKS GOOD.
